# SDR SWAA2021021121585

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS795 - BS847 RBL26 WL158. / REMOVED AND REPLACED SUBTHRESHOLD WEB IN AFT CARGO BAY AT BS795-847; RBL26; WL158 I.A.W.SRM 53-60-15-1A-1; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; DWG 146A8123 AND DWG 146A8340
